# SDR SWIA200110400

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 25,190 hours, 31,442 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Part serial: T96659
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR SHOWED RED LIGHTS & HEARD RUMBLING NOISE AFTER RETRACTION.  RECYCLED GEAR, SAME INDICATION.  EXTENDED GEAR & RETURNED TO SLC.  REMOVED & REPLACED MLG ACTUATOR IAW MM 32-32-10.  OPS CHECK GOOD .
